# SDR 2008FA0000433

- Difficulty date: May 21, 2008
- Submitted: July 15, 2008
- Operation: General aviation
- Aircraft: N779AZ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5176
- Engine: Ge CF343A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Asymmetry Switch
- Part number: 60093000123
- Part serial: 21314M
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL FOUR DEGREES AFTER SELECTION.  USING BREAKOUT BOX, SELECTED THIS BDU AND FLAPS WOULD CONSISTENTLY FAIL. SELECTED OTHER SIDE BDU AND FLAPS WOULD OPERATE NORMALLY.  UNIT ALSO RATTLES ON BENCH WHEN CHECKING DRAG TORQUE (UNLOCKED).  (K)
